MathSciNet Relay Station
MathSciNet bibliographic data
MR712862 57P99 (54B15 54F65 57M35 57M40 57N10)
Repovš, Dušan; Lacher, R. C. A disjoint disks property for $3$-manifolds. Topology Appl. 16 (1983), no. 2, 161–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement